# SDR FDEA202404110573

- Difficulty date: April 11, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240153230
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.5 SPOILER I/B UPPER JACK RIB SCREW HOLE O/B EDGE CORRODED. ACCOMPLISHED THE CAT.B HOLE REINFORCEMENT REPAIR AT LH WING NO.5 SPOILER JACK RIB   AT ABX 175.875 UPPER HOLE.  THE REPAIR CLASSIFIED AS MAJOR REF GMM 6-2-100.  I.A.W FEDEX EA:T6-5740-T0378861 P1 SEQ NO:1108, TITLE:WINGS-ATTACH FITTINGS-LH WING#5   SPOILER JACK RIB AT STA ABX 175.875-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION.
